Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/6514
Title: DYNAMIC POLARIZABILITY OF MANY-ELECTRON SYSTEMS WITHIN A TIME-DEPENDENT DENSITY-FUNCTIONAL THEORY
Authors: GHOSH, SK
DEB, BM
Issue Date: 1982
Publisher: ELSEVIER SCIENCE BV
Citation: CHEMICAL PHYSICS, 71(2), 295-306
URI: http://dx.doi.org/10.1016/0301-0104(82)87030-4
http://dspace.library.iitb.ac.in/xmlui/handle/10054/6514
http://hdl.handle.net/10054/6514
ISSN: 0301-0104
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.